# SDR SWAA2020102623700

- Difficulty date: October 17, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY SLIDE LIGHT DOES NOT ILLUMINATE.  REMOVED, REPLACED, AND PERFORMED GOOD OPERATIONS CHECK OF AFT ENTRY SLIDE LIGHT, AS PER AMM 33-51-04-960-801.
